A couple of months ago, I started the process of getting off Cymbalta. I had been at 60mg for approx 8 months (and on Cymbalta for a total of approx 1 year total). I am now at 20mg. It's been approx 1 month since I went from 40mg to 20mg, and many of the withdrawal symptoms have tapered off for me except one that really disturbs me! I wanted to see if anyone experiences this or has a word(s) for it. Not sure if it's something to bring up to my doctor; if it's just withdrawal then I'll wait it out + not worry about it too much.
It's a little hard to describe but, usually in the evenings thought it can be anytime, I will get a weird sensation in my body whenever I move my eyes quickly or turn my head suddenly, almost like a shock going through my body. Like a combo jolt + shock, a bit like the sensation of when someone startles you, but much more visceral and physical (not related to anxiety or being frightened).
Might be a long shot, but it happens every single evening and never happened before I went from 40mg to 20mg.
Any thoughts or ideas are welcome, and please feel to ask me any questions if this does not make sense!